# SDR CALA2019101401756

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,246 hours, 16,832 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: S31
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD SYS PRESS R EICAS CAUTION CAME ON IN FLIGHT DEBRIEF CREW RIGHT ELEC PRESS LIGHT FLICKERED AND SYS PRESS LIGH T ILLUMINATED. R ENG HYD PUMP TURNED OFF AND RIGHT ELEC LEFT ON STILL HAD SYS PRESS LIGHT ILLUMINATED. RAN RIGHT ENG FOR 5 MINUT ES NO FAULTS NOTED. RAN R ELECTRIC HYDRAULIC NO FAULTS.  REMOVED AND REPLACED S31 EDP PRESSURE SWITCH ON EDP FILTER MODUL E. PERFORMED ENGINE RUN AND NO HYD PRESSURE EICAS CAUTION MESSAGE NOTED WHILE PUTTING LOAD ON RIGHT HYD SYSTEM. ALL WORK PERFORM ED IAW 29-11-17. ALL OPS CHECK NORMAL AND LEAK CHECK GOOD.
